# SDR 2008UALA03254

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT FWD SIDE WEB FWD ATTACH POINT & INBOARD RADIUS CRACKED AT BS 294.5 AND STRINGER S-7L.  MAJOR REPAIR ACCOMPLISHED:  REPLACED SHEAR TIE.
